Menstruation Is Short And Long After Using The 3 Month Injection KB?
Good Morning Doctor..
Hormonal birth control, injectable or pill types, have side effects when used. The side effects of the 3-month injection KB include:
Menstrual cycle disorders, in the first 3 months of use, spots or spotting can occur or even long periods. However, in general, there will be cessation of menstruation or amenorrhea on continued use.
Nausea or vomiting.
Changes in weight, can increase or decrease, but generally there is an increase in body weight.
Fluid retention in the body.
Varicose veins, or other venous vascular disorders.
Increases the risk of cancer.
The condition you are experiencing can be caused by the use of contraception that you use. But it can also be caused by other conditions. Long spots or spotting outside of menstruation can also be caused by hormonal disorders, thyroid disorders, polycystic ovary syndrome, stress and fatigue, uterine infections, early signs of cancer.
Generally, if spotting continues for >2 weeks then you can check with your obstetrician to find out the exact cause of the condition. With physical and medical examinations such as ultrasound, PAPSMEAR, the doctor can determine the cause and provide appropriate treatment.
Do exercise, get enough rest and manage stress, drink lots of water and keep your intimate organs healthy.
I hope this helps.